I have arthiritis in my foot and normally don't have high blood pressure.
I received a cortisone shot yesterday for foot pain. Does cortisone cause High Blood Pressure?
Question posted by Barbara McCoy on 27 Jan 2010
Last updated on 28 August 2021
Yes it can and other side effects! I got heart palpitations and pain in other’s nerves I will never get cortisone again
I have received numerous cortisone shots for arthristis and have not had high blood pressure as an adverse effect. But, that doesn't mean it will not happen. Just getting a shot might cause my blood pressure to go up. I hate them. Especially painfull ones like cortisone shots. I am sorry for that. I have to get one soon in my thumb and am not looking forward to it... kimmie1
Not only can the chemical makeup of the shot cause high blood pressure. But having a shot in the foot can definately cause severe pain which causes your blood pressure to go up.
Yes, Cortisone can cause high blood pressure.
- Cortisone uses and safety info
- Cortisone information for Healthcare Professionals (includes dosage details)
- Side effects of Cortisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.